# SDR CALA9601378

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 71,924 hours
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: A, J

## Discrepancy

THE NR 3 ENGINE LOST OIL QUANTITY AFTER TAKEOFF.  THE LOSS OF OIL WAS ACCOMPANIED BY LOSS OF OIL PRESSURE AND ILLUMINATION OF FORWARD PANEL LIGHT.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO SJU WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 ENGINE GEARBOX LEAKING.  THE NR 3 ENGINE GEARBOX WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
